# SDR SWAA2021050563763

- Difficulty date: April 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR STRUCTURE; STA344; LBL0; WL208; FLOORBEAM T-CAP FASTENER HOLE UPPER & LWR SURFACE; CORROSION; MRK'D. / REMOVED CORROSION FROM FWD CABIN WET AREA STA 344 LBL 0 WL 208 FLOOR BEAM T CAP IAW SRM 53-10-51-1A-1 AND INSPECTED W/ 10X MAG GLASS NO DEFECTS NOTED VERIFIED MATERIAL LOSS ORIGINAL T = .175 REMAINING T = .065 REMOVED = .110 LIMIT = .017 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 CUT AND REMOVED DAMAGED FLOOR BEAM FLANGE IAW SRM 53-00-51-2R-1 FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-51-2R-1 APPLIED CIC TO REPAIR AREA IAW AMM 51-21-91-620-802 P/N 141A5505-19
